# SDR AALA016086

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, NOTED LEFT ENGINE OIL PRESSURE WENT TO ZERO, TEMP WAS 58, QUANTITY WAS 16 QUARTS, TEMPERATURE SLOWLY DECREASED TO 40, HAD NO VIBRATIONS OR OTHER ABNORMAL INDICATIONS.  ABOUT 10 MINUTES LATER LEFT ENGINE STARTED TO VIBRATE, IMMEDIATELY SHUT ENGINE DOWN, SHUTDOWN WAS NORMAL.  ENGINE IS SCHEDULED FOR REMOVAL.  (M)
